Follow
Hong-Kun zhang
Hong-Kun zhang
Professor of Math & Stat. University of Massachusetts
Verified email at math.umass.edu
Title
Cited by
Cited by
Year
Billiards with polynomial mixing rates
N Chernov, HK Zhang
Nonlinearity 18 (4), 1527, 2005
1462005
Spectral analysis of the transfer operator for the Lorentz gas
M Demers, HK Zhang
Journal of Modern Dynamics 5 (4), 2011
772011
Improved estimates for correlations in billiards
N Chernov, HK Zhang
Communications in Mathematical Physics 277, 305-321, 2008
732008
A functional analytic approach to perturbations of the Lorentz gas
MF Demers, HK Zhang
Communications in Mathematical Physics 324 (3), 767-830, 2013
582013
A family of chaotic billiards with variable mixing rates
N Chernov, HK Zhang
Stochastics and Dynamics 5 (04), 535-553, 2005
572005
Spectral analysis of hyperbolic systems with singularities
MF Demers, HK Zhang
Nonlinearity 27 (3), 379, 2014
502014
On statistical properties of hyperbolic systems with singularities
N Chernov, HK Zhang
Journal of Statistical Physics 136, 615-642, 2009
482009
Dispersing billiards with moving scatterers
M Stenlund, LS Young, H Zhang
Communications in Mathematical Physics 322, 909-955, 2013
392013
The dynamics of precious metal markets VaR: A GARCHEVT approach
Z Zhang, HK Zhang
Journal of Commodity Markets 4 (1), 14-27, 2016
362016
On another edge of defocusing: hyperbolicity of asymmetric lemon billiards
L Bunimovich, HK Zhang, P Zhang
Communications in Mathematical Physics 341, 781-803, 2016
242016
Spectral gap for a class of random billiards
R Feres, HK Zhang
Communications in Mathematical Physics 313, 479-515, 2012
222012
The growth and structure of short period (001) Hg1− xCdxTe‐HgTe superlattices
CR Becker, L He, MM Regnet, MM Kraus, YS Wu, G Landwehr, XF Zhang, ...
Journal of applied physics 74 (4), 2486-2493, 1993
221993
Local limit theorem for randomly deforming billiards
MF Demers, F Pène, HK Zhang
Communications in Mathematical Physics 375, 2281-2334, 2020
192020
Ergodicity of the generalized lemon billiards
J Chen, L Mohr, HK Zhang, P Zhang
Chaos: An Interdisciplinary Journal of Nonlinear Science 23 (4), 2013
182013
The spectrum of the billiard Laplacian of a family of random billiards
R Feres, HK Zhang
Journal of Statistical Physics 141, 1039-1054, 2010
182010
Current in periodic Lorentz gases with twists
HK Zhang
Communications in mathematical physics 306, 747-776, 2011
152011
Stable laws for chaotic billiards with cusps at flat points
HKZ Paul Jung
Annales Henri Poincare, 2018
132018
Diffusivity in multiple scattering systems
T Chumley, R Feres, HK Zhang
Transactions of the American Mathematical Society 368 (1), 109-148, 2016
132016
Stability of periodic orbits in no-slip billiards
C Cox, R Feres, HK Zhang
Nonlinearity 31 (10), 4443, 2018
122018
Convergence to a-stable Lévy motion for chaotic billiards with several cusps at flat points
P Jung, F Pène, HK Zhang
Nonlinearity 33 (2), 807, 2019
112019
The system can't perform the operation now. Try again later.
Articles 1–20